A member asked:

Im on tri sprintec lo. i just finished my second pack of it. im on the sugar pills, therefore i have my period. my period is heavier than last month.i have little bit of clots with it. is this variation of period normal on birth control?

A doctor has provided 1 answer
Dr. Robert Kwok answered

Specializes in Pediatrics

Happens sometimes...: While on birth control pills, a woman should take all the pills as she usually does, even if she gets some spotting, a longer period, a shorter period, or heavier or lighter bleeding. If such symptoms recur or are worrisome, she can talk with her doctor now. If symptoms are only once or twice a year, it may be ok to just report symptoms to her doctor during her annual follow-up visits.

Answered 9/22/2019

138 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question